# SDR AALA991082

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 196-199
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT FRONT SPAR HAS CORROSION ON LOWER CHORD ANGLE VERTICAL LEG.  INSTALLED SPAR CHORD REPAIR DOUBLERS PER SRM 57-10-6.  (M)
